# SDR SWAA2023012786261

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500 - BS500D LBL23. MARKED<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500B+10' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] LOCATED AND DRILLED NEW L/H FLOOR TO SIDEWALL SUPPORT BS 396 TO 500D PER SRM 51-40-05-0G-0 AND DWG 143A7500;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED COMPLETE.
